# SDR DALA2023122110496

- Difficulty date: December 20, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N106DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50025
- Aircraft time: 11,525 hours, 5,312 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SLAT TRACK #1 LOWER SURFACE HAS CORROSION AT AFT ROLLER. EVIDENCE OF PREVIOUS REWORK IS NOT PRESENT. REF AA 5742-01028- 02A. LIAISON ENGINEERING SUPPORT WILL BE REQUIRED PRIOR TO FURTHER FLIGHT. REPAIRED L/H SLAT TRACK #1 LOWER PER ERA 60754314AD REV B, PRI REV A MATCH. (LP# 0118835)
